# SDR USAA2012112600012

- Difficulty date: November 21, 2012
- Submitted: November 26, 2012
- Operation: Air carrier
- Aircraft: N827AW
- Make and model: Airbus A319-132
- Aircraft serial: 1547
- Aircraft time: 39,290 hours, 16,118 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: D5348004320400
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SY6 CHECK - LEVEL 2 EXFOLIATION CORROSION ON L2 DOORWAY LOWER SILL FITTING AT FR68, Y1732.  REPAIRED L2 DOORWAY LOWER SILL FITTING AT FR68, Y1732 IAW A319 SRM 53-41-14 FIG 101 & 201 & SRM 51-74-00.
